# SDR IPXA2015091193397

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- Aircraft time: 99,943 hours, 16,930 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Evas Unit
- Part number: 107STC231
- Part serial: 0008W09
- Condition: Inoperative
- Location: Captiain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EVAS FAILED ON OPS TEST.   R & R CAPTAIN`S EVAS IAW 25-60-00-001, ITEM 7.  OPS TESTED SATISFACTORY,
